# SDR AALA980270

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACT LIGHTING AT R4 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT STRIP AT 4R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
